MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES

ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES
Catalog Number 06P01-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a false repeat reactive alinity s hiv ag/ab combo result on a donor.The following results were provided: (b)(6) 2023 sid (b)(6)= 1.20 / 1.23 / 1.33 s/co; the confirmatory test was negative (hiv geenius).A new sample sid (b)(6) was negative on the alinity on (b)(6) 2023 = 0.96 s/co.No impact to donor management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause alinity s hiv ag/ab combo reagent lot 48221be00 identified normal complaint activity.Field data review showed that the repeat reactive rate observed for the complaint lot in blood banks meets the specificity performance claim of the package insert.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.No customer returns were available for evaluation.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lots.This review did not identify any non-conformances, potential non-conformances, or deviations.A review of labeling concluded that the issue is sufficiently addressed.The alinity s hiv ag/ab combo assay is performing as expected and no systemic issue or product deficiency was identified.
 
Event or Problem Description
The customer reported a false repeat reactive alinity s hiv ag/ab combo result on a donor.The following results were provided: 07apr2023 sid (b)(6) = 1.20 / 1.23 / 1.33 s/co; the confirmatory test was negative (hiv geenius).A new sample (sid (b)(6)) was negative on the alinity on 08apr2023 = 0.96 s/co.No impact to donor management was reported.

Brand Name
ALINITY S HIV AG/AB COMBO REAGENT KIT
Common Device Name
HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17469844
Report Number3002809144-2023-00346
Device Sequence Number15326811
Product Code QHM
UDI-Device Identifier00380740117184
UDI-Public00380740117184
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BL 125679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2023
Device Catalogue Number06P01-60
Device Lot Number48221BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, AS1266, AS1256; ALNTY S SYSTEM, 06P16-01, AS1266, AS1256
Patient SexUnknown